# SDR ASAA2013123012281

- Difficulty date: December 30, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 11,945 hours, 3,530 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

F/O CDU IS BLANK, ACFT GROUNDED.  PERFORMED FIM 34-61, TASK 804 MCDU REBOOT ACCOMPLISHED.  OPS NORMAL SAME.  GROUND VERIFICATION GOOD.
